When I stratch myself, tiny red dots appear and the

Patient : When I stratch myself, tiny red dots appear and the more I scratch the more appear.
Images: 
When I stratch myself, tiny...-1
Doctor :   Hello. Welcome to ask the doctor. I understand your concern. I have seen the attached photograph also. You are g etting red spots which looks purpuric in the photograph. They can occur due to fragile capillaries of the skin, due to lower platelet count or platelet dysfunction. These are the most common causes often found associated. I will advise you to get your Platelet count, Bleeding time and Clotting time done. Visit your doctor so that he can examine you and order tests for you. Till the reports come, you may take Oral vitamin C tablets. Discuss this with your doctor. I hope it helps. Stay healthy

Related Q&A

Q: My girlfriend has been having brown discharge for four days now without any other symptoms of pregnancy we've had unp...

Q: Fell on my neck in a port activity. Since then I have some pain in my left arm it comes and goes, depends on my move...

Q: I am a 55-year old NYC woman who flew to Vienna for a wedding and a European holiday. After exiting the airplane 3 da...

Q: Good morning. Several months ago I saw an ENT for persistent throat clearing. My chief complaint was constant post na...

Q: Hello. :( I've had some amount of rectal bleeding for a couple of days now, there's blood from there in the toilet ev...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews